# SDR SWIA202507140508

- Difficulty date: May 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED FS574 Â€“ 621 AND CRACKED AT FS589  (C-CHECK RO 07/11/2025)REMOVED AND REPLACED AFT CARGO DOOR SILL REF CRJ-200, SRM 51-42-06, CRJ-200, SRM 51-45-00, CRJ-200, SRM 51-41-02, CRJ-200, SRM 51-42-21 REV 39 DATED MAR 10/21 AND DWG 601R35011, REV. R. REO 601R53-61-1574, REV. B, DATE 2012-04-15. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
